# SDR DL75E091567

- Difficulty date: September 29, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 71,045 hours, 33,469 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part serial: P2551
- Condition: Malfunctioned
- Location: Apu
- Part time: 14,549 hours, 19,233 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN ON SECOND ENGINE START ATTEMPT.  APU FAULT LIGHT DISPLAYED.  FOUND APU SURGE VALVE DUCT BOOT WITH HOLE.  PERFORMED BITE ON APU ECU FAULTED REVERSE FLOW.  REPLACED SURGE VALVE AND RUBBER BOOT.  APU CHECKS NORMAL.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
